# SDR AMTA200700709

- Difficulty date: December 16, 2007
- Submitted: December 20, 2007
- Operation: Air carrier
- Aircraft: N315TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28245
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING IB AFT FLAP LOWER SURFACE HAS NUMEROUS DENTS.  FABRICATED REPLACEMENT SKIN AND REPAIR DOUBLERS IAW SRM 51-70-10 REPAIR 4, FIG 203 AND EA NR 737-5753-090A1235, ATA ERA 73757R-6180 FOR TRACKING.  (K)
